A bound on the size of separating hash families. / Blackburn, S.R.; Etzion, Tuvi; Stinson, Douglas R.; Zaverucha, Gregory M.

In: Journal of Combinatorial Theory, Series A, Vol. 115, No. 7, 10.2008, p. 1246-1256.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)1246-1256
Number of pages11
JournalJournal of Combinatorial Theory, Series A
Issue number7
Early online date6 Aug 2007
Publication statusPublished - Oct 2008
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1311991